# SDR MASA2011122364260

- Difficulty date: December 20, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 31,335 hours, 24,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Broken
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR MAIN CABIN DOOR STEP ROD BROKEN.  LOWER STEP (P/N:601R31980-59) ON REQ:111027968.
